Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Reason for tingling sensation at the end of urination? Drinking less water and urinating more

I constantly need to go to the toilet to pee, and when I do at the end I get a tingles sensation. I don't drink much fluids, yet I still need to go not much longer after I've already been. Like last night I woke up to go toilet and I just woke up again to go but I didn't drink before I went to bed. The same thing happened a few months ago but didn't last long and it wasn't as frequent but I did just let it all go while in bed once, well I woke up to my self peeing. This is very strange, I don't Ike the feeling of it and I hate needing to go straight after I've been. Please help me.
Asked On : Sun, 15 Dec 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It is a fair case of urinary tract infection, due to some bacterial infection of some part of the urinary tract. Last time you had it, but due to resistance it has got cured by its own.
I advise you to consult a urologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms cifixime, and di sodium hydrogen phosphate a urinary alkalizer.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods,to support the recovery.
Wishing for a quick and complete recovery.
Answered: Mon, 16 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions